# SDR UIEA2019050704144

- Difficulty date: May 7, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,550 hours, 19,344 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

CTR R FUEL PUMP EICAS MESSAGE( TRANSFERRED TO DMI #111302 CAT 'C' DUE DATE 17MAY19 IAW MEL 28-22-02A.  LOG PAGE  1058308:   PERFORMED FIM 28-22 TASK 805. CTR RIGHT FUEL PUMP OPERATED PROPERLY WITH NO DEFECTS. THIS CLEARS DMI #111302. MCC NOTIFIED.  )
